Please report adverse side effects to FDA & pharmacedual co.

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Please report adverse side effects to FDA & pharmacedual co.

Postby trapper » Wed Sep 25, 2013 1:32 pm

I just had some adverse side effects on my third day of taking tecfidera. All the common side effects and then a seizure. My doctor does not want to think that the seizure is from tecfidera; however, I have read about others who had seizures. Please report these side effects to the FDA (number will vary according to your state--just Google it) and to Biogen-800-456-2255. Everyone needs to know about these side effects. Thanks so much for your help!
trapper
Newbie
 
Posts: 4
Joined: Wed Sep 25, 2013 12:23 pm

Advertisement

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: Interrupted


Contact us | Terms of Service